Positive operators on Banach spaces ordered by strongly normal cones


Emel'yanov E., Wolff M.

POSITIVITY, vol.7, no.1-2, pp.3-22, 2003 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 7 Issue: 1-2
  • Publication Date: 2003
  • Doi Number: 10.1023/a:1025807816198
  • Journal Name: POSITIVITY
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.3-22
  • Keywords: positive operators, mean ergodic operators, asymptotic domination, C-STAR-ALGEBRAS, ASYMPTOTIC PERIODICITY, COMPACT-OPERATORS, MARKOV OPERATORS, SEMIGROUPS, STABILITY, LATTICES, SYSTEMS
  • Middle East Technical University Affiliated: Yes